Nonstationary Marangoni convection
Applicationes Mathematicae, Tome 26 (1999) no. 2, pp. 195-220
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-26-2-195-220
Keywords:
free boundary, nonstationary, Navier-Stokes
Affiliations des auteurs :
Alfred Wagner 1
@article{10_4064_am_26_2_195_220,
author = {Alfred Wagner},
title = {Nonstationary {Marangoni} convection},
journal = {Applicationes Mathematicae},
pages = {195--220},
year = {1999},
volume = {26},
number = {2},
doi = {10.4064/am-26-2-195-220},
zbl = {1007.35108},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-26-2-195-220/}
}
Alfred Wagner. Nonstationary Marangoni convection. Applicationes Mathematicae, Tome 26 (1999) no. 2, pp. 195-220. doi: 10.4064/am-26-2-195-220
Cité par Sources :